# SDR REXA2021110400898

- Difficulty date: October 8, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 25R CORRODED BETWEEN FS319 AND FS349.
"	"REMOVED & REPLACED STGR 25R FS 319-349 IAW SRM 51-42-06-001-001-A01,
51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-23-00-001-001-A01    
51-21-16-001-001-A01.  WVAC EMP #6027                               
"
